Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Need medication for constipation

dear sir, i m 31 years old i have problem for motion like every morning i m siting 25 minuts than also it s not clear my stouch and again another 1 hour again i will go same and after breakfast again go to both room this problem i fees last two year but sitll not clear due to this problem i loose my studies and so meny thinks please help me ang guide proper advice and medicines
Asked On : Fri, 14 Sep 2012
Answers:  3 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for choosing healthcaremagic
First of all were you evaluated for your constipation ? was there any obstructive conditions ?
you need to follow these simple steps to avoid constipation .
1. take plenty of fluids
2. exercise regularly
3. do not starve yourself
4. you can also take syp. duphalac 15 ml at bed time for a period of 1 week . but do not over use it.
if you are having pain during stools then you need to be evaluated for anal fissures, piles etc.
if not relieved by the above steps then see a gastroenterologist
Answered: Sun, 21 Oct 2012
I find this answer helpful
Dietitian & Nutritionist Neha Chandna's  Response
hello... stop putting pressure and straining your bowels.. rather visit the loo when you feel the pressure.. you need to improve your lifestyle.. go for brisk walks/ jog or do yoga.. eat fiber rich foods like fruits, nuts, salads, oats, brown rice etc.. avoid refined and junk foods..drink green tea and consume lot of water to help pass motions.. you can also drink fiber supplements with water..sleep well. be positive..
Answered: Wed, 28 Nov 2012
I find this answer helpful
  User's Response
Dear patient,
your acute constipation prob. can b solved if you take acupressure and magnetotherapy treatment from a specialist. I.E WITHOUT ANY MEDICATION

N.B;---FEEL FREE TO CONTACT MOB.;- 9358187406
Answered: Mon, 17 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor